Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diagnosed allergy, sinusitis and deviated nasal septum. Took medication. Having sore throat, hoarse voice

Hello Doc, a month ago it began with a sore throat, it improved and came again , then 15 days later I had nasal congestion . I was diagnosed to have allergy and sinusitis and deviated nasal septum . Although I never had such a situation brefore, and nothing so serious as this cold that I had recently. I am on montelukast sodium tabs and doxycycline and neksium tabs. My nasal congestion is gone. but My throat is yellow and sore and my voice is horse and raspy and wheezing,. please help. WHat it could be.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi you are on appropriate treatment. continue with the treatment. yellow discoloration may be due to colours used for the drugs or food. after food have mouth rinse, do salt water gargling. steam inhalation will help. see ENT surgeon if it doesnot improve after 3 days of treatment.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor